Access count of this item: 49

Files in This Item:
File Description SizeFormat 
1659-18.pdf850.37 kBAdobe PDFView/Open
Title: Self-dual Bushnell-Kutzko types and discrete series of $p$-adic classical groups (Automorphic representations, automorphic $L$-functions and arithmetic)
Authors: 刈山, 和俊  KAKEN_name
Author's alias: Kariyama, Kazutoshi
Issue Date: Jul-2009
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1659
Start page: 192
End page: 203
Appears in Collections:Automorphic representations, automorphic $L$-functions and arithmetic

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.